# SDR AALA201707269058

- Difficulty date: July 15, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 63,335 hours, 23,563 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING FLIGHT THE FORWARD GALLEY NR 2 OVEN OVERHEATED AND BURNT FOOD. REMOVED AND REPLACED GALLEY OVEN IAW CMM 25-35-53. OPERATIONAL CHECK GOOD.
